Ibuprofen 200mg Tablets 100’s
KSh 500.00
0
People watching this product now!
Categories: Medical conditions, Pain relief
Description
- Description
- The name of your medicine is Ibuprofen tablets. The active ingredient in your medicine is ibuprofen. Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-inflammatory Drugs (NSAIDs). Ibuprofen works by reducing inflammation and relieving pain including period pain, nerve related pain (neuralgia), dental pain, headaches and migraine, backache, swelling and stiffness in the joints and muscles (rheumatic and muscular pain), fever and cold and flu symptoms.
- How to use
- Always take this medicine exactly as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure. Adults, Elderly and Children over 12 years: This product is intended for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms. You should not take Ibuprofen tablets for longer than 10 days unless your doctor tells you to. If symptoms persist or worsen consult your doctor. The usual dose is 200 or 400 mg (1 or 2 tablets) to be taken with a drink of water, preferably with or after food, up to three times a day as required. The dose should not be repeated more frequently than every 4 hours. Do not take more than 1200 mg (6 tablets) in 24 hours.
- Precautions
- Do not take Ibuprofen tablets if you: •are allergic (hypersensitive), or have had an allergic reaction to, ibuprofen, any other NSAID, aspirin, or to any of the other ingredients in this medicine. Symptoms of an allergic reaction may include swollen eyelids, lips, tongue, or throat.•have ever had a worsening of symptoms of asthma (breathing difficulty), hay fever (runny, itchy and inflamed nose with sneezing), urticaria (an itchy rash), or angioedema (swelling under the skin) when taking ibuprofen, aspirin or similar painkillers.•currently have or have had a stomach ulcer or bleeding in the stomach on two previous occasions.
Reviews (0)
Rated 0 out of 5
0 reviews
Rated 5 out of 5
0
Rated 4 out of 5
0
Rated 3 out of 5
0
Rated 2 out of 5
0
Rated 1 out of 5
0
Be the first to review “Ibuprofen 200mg Tablets 100’s” Cancel reply
Shipping & Delivery
We ship to all locations within Nairobi in 1 hour.
Reviews
Clear filtersThere are no reviews yet.